# SDR P2EA01190

- Difficulty date: September 16, 2001
- Submitted: October 23, 2001
- Operation: Air carrier
- Aircraft: N122NJ
- Make and model: Boeing 737230
- Aircraft serial: 22120
- System (JASC): 2210 · Autopilot System
- Part: Coupler
- Condition: Failed
- Location: Yaw Damper
- Stage of operation: CR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: K

## Discrepancy

FLT 552 - MDW - YAW DAMPER INOPERATIVE.  REMOVED AND REPLACED YAW DAMPER COUPLER OPERATIONAL CHECK NORMAL IAW MM 22-12-0.  (M)
